# SDR UIEA2019101525704

- Difficulty date: October 11, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,689 hours, 15,698 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Valve
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE TAI VALVE LIGHT DOES NOT CYCLE WHEN TURNED ON FROM AUTO. LIGHT DOES TEST.  COULD NOT DUPLICATE ON GROUND AT THIS TIME PER AMM 30-21-00, OPS CHECKS NORMAL.
